# SDR SWAA2025012879881

- Difficulty date: December 20, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT SHIELD BS 847 TO 867 RBL 26 HAS CORROSION. (MARKED)<[01] STEP 4 OK TO APPLY CIC.;[02] OK TO APPLY CIC;[03] REMOVED AND REPLACED ACB AFT SHIELD; P/N 146A8127-10; BS847 TO BS867 RBL26 IAW SRM 51-40-02 AND DWG 146A0081 REV A;[04] REJECTED STEP 2 ITEM 5; INCORRECT INSTALLATION OF FASTENERS.;[05] REMOVED AND REPLACED FASTENERS AS REQUIRED; IAW SRM 51-40-02 AND DWG 146A0081; ACB AFT SHIELD BS847 TO BS867 RBL26;[06] RII VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
